Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 14, Number 69

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Mathematics of Computation
H. Polachek.
Math. Comp. 14 (1960), 1-2
Abstract, references and article information
Full-text PDF Free Access    
Quadrature formulas involving derivatives of the integrand
Preston C. Hammer and Howard H. Wicke.
Math. Comp. 14 (1960), 3-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110191
Tables for use in quadrature formulas involving derivatives of the integrand
George Struble.
Math. Comp. 14 (1960), 8-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110192
Numerical quadrature over a rectangular domain in two or more dimensions. I. Quadrature over a square, using up to sixteen equally spaced points
J. C. P. Miller.
Math. Comp. 14 (1960), 13-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110193
Numerical integration formulas of degree two
A. H. Stroud.
Math. Comp. 14 (1960), 21-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109977
Calculation of transient motion of submerged cables
Thomas S. Walton and Harry Polachek.
Math. Comp. 14 (1960), 27-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116470
Abscissas and weights for Lobatto quadrature of high order
Philip Rabinowitz.
Math. Comp. 14 (1960), 47-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110194
A method for the numerical evaluation of finite integrals of oscillatory functions
I. M. Longman.
Math. Comp. 14 (1960), 53-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111136
Products of Laguerre polynomials
Joseph Gillis and George Weiss.
Math. Comp. 14 (1960), 60-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109902
The formula-controlled logical computer “Stanislaus”
F. L. Bauer.
Math. Comp. 14 (1960), 64-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0135685
Evaluation at half periods of Weierstrass’ elliptic function with rectangular primitive period parallelogram
Chih Bing Ling.
Math. Comp. 14 (1960), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110179
A note on the nonexistence of certain projective planes of order nine.
Raymond B. Killgrove.
Math. Comp. 14 (1960), 70-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113173
A note on rational approximation
Robert W. Floyd.
Math. Comp. 14 (1960), 72-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109427
The complete factorization of $2^{132}+1$
K. R. Isemanger.
Math. Comp. 14 (1960), 73-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109134
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 75-95
Abstract, references and article information
Full-text PDF Free Access    
Table Erratum
Math. Comp. 14 (1960), 96-96
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 14 (1960), 97-97
Abstract, references and article information
Full-text PDF Free Access